Kotsios Stelios

Professor, Department of Economics, UOA

Stelios Kotsios studied Mathematics at the University of Athens, from where he obtained his degree. He has completed postgraduate studies in Informatics, Business Research and a Ph.D. in Applied Mathematics and specifically in “Non-Linear Discrete Systems”.

He has worked as a researcher or teaching staff, in HEI of the interior and abroad and is a professor in the Department of Mathematics-Informatics of the Department of Economics of the UOA.

Mr. Kotsios deals with the study of nonlinear discrete systems, difference equations, computational algebra, economic dynamics and applied mathematics in general. It is mainly interested in dealing with problems through algorithmic methods of symbolic programming. He has published in international journals with judges, has presented papers at conferences and authored two textbooks.

Since June 2019 he is President of the Department of Economics of the UOA.


Recent Publications

  • Domenikos and S.Kotsios (2021) “Controlling GDP and Debt with a Kaleckian model ”, under reviewing.
  • Camouzis and S. Kotsios (2021) “A Rational System with a Variable Coefficient “ , under reviewing.
  • Camouzis – St. Kotsios. “Necessary and Sufficient Conditions for Debt Sustainability. True or a Paradox?” International Journal of Difference Equations ISSN 0973-6069, Volume 14, Number 2, pp. 91–113 (2019)
  • Stelios Kotsios – Evangelos Melas, “NONLINEAR INVARIANTS OF PLANAR POINT CLOUDS TRANSFORMED BY MATRICES” FACTA UNIVERSITATIS (NIS) Ser. Math. Inform. Vol. 33, No 5 (2018), 751–771, https://doi.org/10.22190/FUMI1805751K
  • Stelios Kotsios-Kostarakos Ilias. “Controlling National Income and Debt via Extra Taxation. A Model Matching Algorithmic Approach.” Vestnik of Saint Petersburg University. Series 10. Applied mathematics. Computer science. Control processes, 2016, issue 4, pp. 86–91.
  • Ilias Kostarakos-Stelios Kotsios “FEEDBACK POLICY RULES FOR GOVERNMENT SPENDING: AN ALGORITHMIC APPROACH”, Economic Structures (2017) 6: 5. ·         S. Kotsios-D. Lappas “THE SYSTEMS COMPLEXITY PROBLEM FOR NONLINEAR POLYNOMIAL DISCRETE SYSTEMS WITH MANY DELAYS AND TWO COMPONENTS. AN ALGEBRAIC APPROACH.” International Journal of Difference Equations ISSN 0973-6069, Volume 12, Number 1, pp. 55–106 (2017)
  • Ilias Kostarakos-Stelios Kotsios “FISCAL POLICY IN GREECE IN THE AFTERMATH OF THE CRISIS: AN ALGORITHMIC APPROACH”, Comput Econ (2017). doi:10.1007/s10614-017-9650-3


Grypario Megaron, office 609



Leave a Reply

Your email address will not be published.